# SDR GTIA20130103556

- Difficulty date: January 3, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N527NK
- Make and model: Airbus A319-132
- Aircraft serial: 2978
- Aircraft time: 23,296 hours, 11,192 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: D5227900200900
- Condition: Noisy
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT RT OVERWING EMERGENCY EXIT MAKING A LOUD SQUEAL.  R & R DOOR IAW ACFT MM.  INSPECTED DOOR SEAL, FOUND SEAL TO BE IN GOOD CONDTION.  PERFORMED PRESSURE TEST, NO LEAKS NOTED AT THIS TIME.
